# SDR C2XA08RI166

- Difficulty date: November 13, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 17,217 hours, 9,134 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Switch
- Condition: Out Of Position
- Location: Refuel Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2539 - RIC - FLIGHT CREW REPORTED FUEL XFER CRITICAL MESSAGE ON EICAS.  FLIGHT CREW PERFORMED AIR RETURN AND LANDED AIRCRAFT UNEVENTFULLY.  RIC MX FOUND POWER SELECTION SWITCH ON REFUEL PANEL IN BATT POSITION.  MX REPOSITION SWITCH TO NORMAL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
